# SDR ASAA2025020956419

- Difficulty date: February 9, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A315194
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON SKIN AT STR10R AND BETWEEN STA 727 AND STA 727A SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO FUSELAGE SKIN PANEL 146A3151-94 AT STA 727-727A STR 10R IAW EA 800-53EA-28312 REV 00 SRXR430X.
